# SDR AALA201712189009

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 79,346 hours, 11,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: Z131H0420114
- Part serial: 131H04000469
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 70,457 hours, 10,278 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLIGHT ATTENDANT PANEL (CIDS) EMERGENCY LIGHT SWITCH DOES NOT OPERATE EMERGENCY LIGHTS. REPLACED FLIGHT ATTENDANT PANEL.
